Carleson measures for Hilbert spaces of analytic functions on the complex half-plane

Kucik, AS (2017) Carleson measures for Hilbert spaces of analytic functions on the complex half-plane. Journal of Mathematical Analysis and Applications, 445 (1). pp. 476-497. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
  • Kucik, AS
Copyright, Publisher and Additional Information: © 2016, Elsevier. This is an author produced version of a paper published in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Carleson measures; Reproducing kernel Hilbert spaces; Dirichlet space; Control operators; Admissibility; Laplace transform
Dates:
  • Published: 1 January 2017
  • Accepted: 12 August 2016
  • Published (online): 12 August 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Sep 2016 08:17
Last Modified: 14 Aug 2017 07:16
Published Version: http://dx.doi.org/10.1016/j.jmaa.2016.08.019
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2016.08.019

Share / Export

Statistics